# SDR SWAA2021041463689

- Difficulty date: April 12, 2021
- Submitted: April 14, 2021
- Operation: Air carrier
- Aircraft: N441WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29837
- Aircraft time: 60,482 hours, 35,652 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN LOOSE MID CABIN / REMOVED AND REPLACED MID CABIN OVERHEAD EMERGENCY EXIT LIGHT PER AMM 33-51-11 OPS CHECK GOOD
